she was given an antibiotic for the pnemonia which thickened her blood. She was then given coumadin and lovenox to thin her blood. When it got way too thin and they discovered blood pooling in her abdomen ...
Im thinking about an overdose of betaloc high blood pressure meds and I want to know Im not afraid ... want to know what will happen in I take an overdose of betaloc tablets (used for treatment of high ...
that abit of blood was traverling in that spit in my mouth. what is going to happen.im scard of going ...HI, im 15. female. i tryed to take a overdose but only managed to take 11. this was two night ago ...
void of irrational suffering, to which we are all condemned and from which the only escape is death. In light of this, I was wondering, what are the side effects of a paracetamol overdose (aside from ...
for a long time. I don t know anything about him. He had foam coming out of his mouth, his nose and hands ... in the last couple of days but is still about 10degrees C) or does the foam at the mouth suggest a drugs ...
hi doctor i am 21 years old female. i hv this feelinf since 2 weeks as if my blood is moving in my feet. there is no pain or numbness . is it because of side effects of overdose biotin. should i stop ...
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
what are the overdose signs of meth? my boyfriend is having extreme temple pain on the right side and the right eye is bothering him. pain in right abdomen.
Thanks for using healthcare magic
Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible.
I have a strange fruity smell stuck in my nose. Also have some stomach discomfort. Could this be a sign of a serious condition? Liver for example?
Fruity odor can be caused by a few conditions like - ketoacidosis in Diabetes mellitus or starvation, aspirin overdose, chloroform poisoning. Correlate with your history. Go to your doctor for blood tests.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions